# SDR PCAA9900009

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Part time: 10,394 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE-FLT 3775 - ON APPROACH INTO CLE, LANDING GEAR FAILED TO EXTEND WHEN SELECTED.  GEAR INDICATED INTRANSIT.  CREW PERFORMED SUCCESSFUL ALTERNATE GEAR EXTENSION AND LANDED IN CLE WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO BGM WHERE MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.
